Donate Now
  New Poll  
my profile | directory login | search | faq | forum home

  next oldest topic   next newest topic
» Scarleteen Boards: 2000 - 2014 (Archive) » SCARLETEEN CENTRAL » Safer Sex & Birth Control » SIck :(

 - UBBFriend: Email this page to someone!    
Author Topic: SIck :(
jmo18
Neophyte
Member # 8757

Icon 1 posted      Profile for jmo18     Send New Private Message       Edit/Delete Post 
Everytime i restart the pill after the sugar pills are done i feel sick and throw up. its only with the very first pill. whats the deal?
Posts: 5 | Registered: Jun 2002  |  IP: Logged | Report this post to a Moderator
LilBlueSmurf
Scarleteen Volunteer
Member # 1207

Icon 1 posted      Profile for LilBlueSmurf     Send New Private Message       Edit/Delete Post 
Hormones can have that effect on some people. How many months have you been on the pill for? It took me about 3 or 4 months before getting rid of the nauseous feeling after taking the pill.

On the advice of my grandmother (a retired RPN) i started taking the pill at nite, w/ something to eat, and a Gravol (anti nauseant) ... And i was fine.

If it gets worse, or to the point where you can't handle it anymore, you should call your doctor and/or pharmacist and ask what else you can do about it.


Posts: 7168 | From: Ontario | Registered: Sep 2000  |  IP: Logged | Report this post to a Moderator
   

  New Poll   Close Topic   Feature Topic   Move Topic   Delete Topic next oldest topic   next newest topic
 - Printer-friendly view of this topic
Hop To:


Contact Us | Get the Whole Story! Go Home to SCARLETEEN: Sex Ed for the Real World | Privacy Statement

Copyright 1998, 2014 Heather Corinna/Scarleteen
Scarleteen.com: Providing comprehensive sex education online to teens and young adults worldwide since 1998

Information on this site is provided for educational purposes. It is not meant to and cannot substitute for advice or care provided by an in-person medical professional. The information contained herein is not meant to be used to diagnose or treat a health problem or disease, or for prescribing any medication. You should always consult your own healthcare provider if you have a health problem or medical condition.

Powered by UBB.classic™ 6.7.3